# SDR GTIA2020113035477

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 6,252 hours, 2,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED RT AFT DOOR ASSIST BOTTLE, IAW AMM 52-10-00.
